fbpx

No MO Deaths – Learn to Recognize the Signs of Overdose

Witnessing an overdose can be terrifying.

How to recognize an overdose:

  • Slow or absent breathing

  • Blue or gray lips and fingernails

  • Gargling sounds if the person is choking

  • Person cannot be awakened

  • Skin cold and clammy

  • Tiny pupils

Don’t be afraid to act.

Missouri’s 911 Good Samaritan Law (RSMO 195.205) protects those who seek emergency medical help as well as the person experiencing the medical emergency from prosecution for minor drug and alcohol violations. You can be ready to act in that situation by having naloxone on hand and learning how to administer it. Naloxone is an easy-to administer medication. One pump inside the person’s nose could possible save their life. (Naloxone can be obtained from your local pharmacy, is covered by some insurance agencies, and also is available from some local community agencies.)

Related News

Talk About It MO – Resources for Families

Read on